# SDR ERAA9573

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105S
- Aircraft serial: S842
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878498
- Condition: Not Bonded
- Location: 2nd Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS OVERHAULED BY DALLAS AIRMOTIVE ON W/O C67745, SENT IN ON ERA P.O. G108376 , RECEIVED  BACK AT ERA 3/16/95. A VISUAL INSPECTION WAS  CONDUCTED AND DISCOVERED THAT THE METALIZED PORTION OF THE 2ND STG BLADE TIP PATH IS NOT BONDED TO THE PARENT MATERIAL.
